# SDR REXA2019081301264

- Difficulty date: August 13, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 27,482 hours, 18,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORMER, FS 329.41, DD5 AND DD6  AT PASSENGER DOOR INTERNAL STRUCTURE.   FORMER FS 329.41 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
